# SDR SWAA2025102225681

- Difficulty date: October 19, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N8728Q
- Make and model: Boeing 737-8
- Aircraft serial: 42577
- Aircraft time: 15,016 hours, 7,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH SIDE EMERGENCY EXIT EMERGENCY LIGHTS INOPERATIVE.   REMOVED AND REPLACED EMERGENCY BATTERY PACKS ON LEFT HAND SIDE CABIN FWD OF THE EMERGENCY EXIT AND LEFT HAND AFT CABIN IN ACCORDANCE WITH AMM 33-51-06. OPERATIONAL CHECK IS SATISFACTORY AND NO DEFECTS NOTED.
